# SDR 06FDEA2467

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FOUND APPROX 12" IN LENGTH DURING HFEC INSPECTION ON LT WING TANK AT THE END OF STRINGER 10 (UPPER STRINGER) AT APPROX XORS 760.  REPAIRED WITH ANGLE AS PER SRM 57-20-00 FIG. 10 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
